Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fibrations and homotopy type


Author: J. L. Noakes
Journal: Proc. Amer. Math. Soc. 90 (1984), 619-630
MSC: Primary 55R05; Secondary 55P10, 55P60, 55R10
MathSciNet review: 733417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the results announced in [13]. These allow us to distinguish homotopy types of spherical fibrations using fibre homotopy invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R05, 55P10, 55P60, 55R10

Retrieve articles in all journals with MSC: 55R05, 55P10, 55P60, 55R10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0733417-7
PII: S 0002-9939(1984)0733417-7
Article copyright: © Copyright 1984 American Mathematical Society